# SDR SWAA118678

- Difficulty date: December 9, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 36,603 hours, 21,385 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Part number: 6545422
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CRACKS IN CENTER WING SECTION, STA 663, RBL 33 TO RBL 45, 9 INCHES BELOW CABIN CENTER FLOOR LINE.  REMOVED AND REPLACE DAMAGED WEB POT PER EA.
